Multiple Sclerosis Channel
Topics & Medications
Quicklinks
Related Channels

Can You Overdose on Baclofen?

As with any medication, it is possible to take too much baclofen (Lioresal®, Gablofen®). The specific effects of an overdose with baclofen can vary, depending on a number of factors, including the baclofen dosage, how it was taken, and whether it was taken with any other medications or substances.
 
The effects of an overdose with baclofen tablets may include:
 
  • Vomiting
  • Low muscle tone
  • Vision problems
  • Coma
  • Slow or shallow breathing
  • Seizures.
     
Seek immediate medical attention if you or someone else may have taken too much baclofen.
 
(Click Baclofen Overdose to learn more. This article describes additional overdose symptoms and possible treatment options.)
 
Alternative Therapies for Pain Management
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.